Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/18800


Title: A remark on Scholz's abelian crossings
Authors: 陳永秋
Tan, Eng Tjioe
Date: 1984-04
Issue Date: 2008-12-24 13:36:21 (UTC+8)
Relation: Archiv der Mathematik, 42(4), 325-328
Data Type: article
DOI 連結: http://dx.doi.org/10.1007/BF01246122
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML840View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing